# SDR UPS97824748

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CHANNEL CRACKED AND CORRODED FS 940 LONG 24L.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT FITTING IAW SRM 51-1-21 AND DWG 5710350.
